# SDR UPS00432878

- Difficulty date: April 21, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 94,119 hours, 24,390 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44, STR 47R CRACKED AT BS 500  -520.  REPAIR CARRIED OUT IAW SRM 53-10-03.
